# SDR TWAA9818602

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47491
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FORMER FOOT CRACKED AT STA 1087, STR 3L.  REMOVED CRACKED FOOT AND INSTALLED NEW ONE PER SPECIAL PROCESSES MANUAL 6-70-01, PAGE 2 ITEM 4.
